# SDR A6WA2013073141115

- Difficulty date: July 23, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 27,977 hours, 26,352 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Seal
- Condition: Gouged
- Location: Exahaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT JET PIPE FAIRING UPPER SEAL WORN AND STIFFENER GOUGED WITH HOLE PUNCTURE.  R & R SEAL AND STIFFENER IAW CMM 78-11-00, SRS 0910,78-11-00, SRS 070, 20-40-11, 20-42-06, 20-23-00, 20-25-06.
